1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
Loading...

Boots Pharmacy Flu Strength Liquid (Paracetamol)

  • Give full strength dose of paracetamol
  • Relieve fever, aches and pains
  • Relieve congestion and coughing
  • Give antibacterial sore throat relief.

For the short term relief of the symptoms of colds and flu, including aches and pains, headache, blocked nose and sinuses, dry tickly sore throat and chesty coughs.

Before you take this medicine

Contains Paracetamol

Do not take with any other paracetamol -containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Do not take:

  • If you are allergic to any of the ingredients
  • If you are taking monoamine oxidase inhibitors (for depression) or have taken them in the last 14 days
  • If you have an intolerance to some sugars, unless you doctor tells you to (this medicine contains maltitol and sorbitol)
  • With other medicines containing decongestants
  • If you are pregnant

Talk to your pharmacist or doctor:

  • If you have heart, liver or kidney problems
  • If you have diabetes, high pressure in the eye (glaucoma), high blood pressure, an overactive thyroid
  • If you suffer from alcoholism or epilepsy (this medicines contains alcohol which may be harmful to you)
  • If you are a man with prostate problems
  • If you take other medicines – metoclopramide or domperidone (for feeling sick and being sick), warfarin or other blood thinners, medicines to treat high blood pressure, colestyramine (to reduce blood fat levels), medicines for heart rhythm problems (e.g. digoxin), tricyclic antidepressants, alcohol
  • If you are breastfeeding

Information about some of the ingredients: This medicine contains 3 g of sorbitol per 20 ml. This provides 7.8 kcal per 20 ml.

Each 20 ml contains 3000 mg of alcohol (ethanol), equivalent to 76 ml of beer or 32 ml of wine. This should be taken into account for children.

Sorbitol may have a mild laxative effect.

How to take this medicine

Check the cap seal is not broken before first use. If it is, do not take the medicine. Shake the bottle well before use. Use the measuring cup provided.

AGE How many to use How often to use
Adults and children of 12 years and over 20 ml Every 4 hours if you need to. Don’t take more than80 ml in 24 hours.

This medicine should be swallowed. Do not give to children under 12 years. Do not exceed the stated dose. If symptoms persist consult your doctor.

Possible side effects

Most people will not have problems, but some may get some. !   If you get any of these serious side effects, stop taking the medicine. See a doctor at once:

Difficulty in breathing, swelling of the face, neck, tongue or throat (severe allergic reactions) These other effects are less serious.

If they bother you talk to a pharmacist:

  1. Skin rash, stomach upset, being sick, diarrhoea
  2. Headache, dizziness, difficulty sleeping
  3. Fast or irregular heart rate, increase in blood pressure
  4. Unusual bruising or infections such as sore throats – this may be a sign of very rare changes in the blood

If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.

How to store this medicine

Do not store above 25°C.

Keep the container tightly closed. Keep the container in the outer carton.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Active ingredients

Each 20 ml of oral solution contains Cetylpyridinium Chloride 3 mg, Guaifenesin 200 mg, Paracetamol 1000 mg, Phenylephrine Hydrochloride 12.18 mg.

Also contains: liquid maltitol (E965), sorbitol, (E420), ethanol, propylene glycol, glycerol (E422), saccharin sodium, sodium cyclamate, acesulfame potassium, sodium citrate, anhydrous citric acid (E330), xanthan gum, levomenthol, eucalyptus oil, quinoline yellow (E104), patent blue V (E131), purified water.

Leave a Reply
  Subscribe  
Notify of